# SDR 2005UALA00934

- Difficulty date: September 4, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 50,492 hours, 14,815 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUTOUT, LOWER SKIN DENTED.  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLER AND FILLERS PER TIMCO REO (EVA) G10924, REV.D.
